# SDR SWIA202307130002

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 41,105 hours, 26,941 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932114
- Condition: Cracked
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOS WINDSHIELD OUTER PANE CRACKED IN FLIGHT AT FL280, RAN QRH NO LOSS OF PRESSURIZATION (FLT 4077 FILED CLOSED)REMOVED AND REPLACED COPILOT WINDSHIELD PER AMM 56-11-01.   PLEASE REFERENCE AML 1173133 NEEDS PRESSURIZATION CHECK
